# SDR UIEA200600132

- Difficulty date: June 13, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-400
- Aircraft serial: 29254
- Aircraft time: 30,898 hours, 4,942 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE GEAR MONITOR ON APPROACH BELOW 800 FEET.  GPWS TOO LOW GEAR.  CALL GO AROUND.  ON SECOND APPROACH THE WARNING REPEATED UNIT TOUCH DOWN.  PERFORMED CMC GROUND TEST ON PSEU SYSTEM, PRIMARY AND ALTERNATE LANDING GEAR SYSTEMS.  ALL TEST RESULTS PASSED.  NO STATUS MESSAGE GEAR MONITOR.
